# SDR CA140401009

- Difficulty date: March 22, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 20,059 hours
- Engine: Pwa PT642A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Failed
- Location: Lt Engine Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, X
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE IN CRUISE, THE CREW OBSERVED TORQUE AND FUEL FLOW FLUCTUATIONS ON THE LT ENGINE. THIS WAS SHORTLY FOLLOWED BY THE ENGINE FAILURE. THE CREW SECURED THE LT ENGINE, DECLARED AN EMERGENCY. THE CREW DECIDED TO DIVERT. THE ACFT LANDED SAFELY. THE CUSTOMER ON GROUND TROUBLESHOOTING REVEALED A FAULTY FUEL PUMP WAS THE ROOT CAUSE OF THE IFSD.  PUMP AND FCU REPLACED AND ACFT WAS RETURNED INTO SERVICE.
